# SDR SWIA202053300

- Difficulty date: August 28, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 37,293 hours, 36,994 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R310327
- Condition: Gouged
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACKS GOUGED IN SEVERAL LOCATION BETWEEN FS 409+128 TO FS 559 AT LBL 9.  C-CHECK RO 10/13/2020.  REMOVED AND REPLACED SEAT TRACK FROM FS 409+128 TO FS 559 LBL 9, IAW CRJ-200 AMM.  REPLACEMENT TRACK FABRICATED ON CAMP 21531672.
